# SDR SWIA2025082500419

- Difficulty date: April 19, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Shaft
- Condition: Dented
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP, SECOND FROM INBOARD VANE ACTUATOR SHAFT HAS INDENT.      (C-CHECK RO 8/21/2025)    REMOVED INDENTATION ON LEFT INBOARD FLAP, SECOND FROM INBOARD VANE ACTUATOR SHAFT IAW CRJ700 SRM 51-12-00-001-001-A01 AND EVALUATED WITH IN LIMITS REF  REO 670-57-52-257 REV -A DATE 2024-08-20, OP TEST WAS GOOD, COMPLIED WITH 51-900-1002-SKY
